Think the Prednisone screwed with my cycle!

Visitor (not verified)
anonymous user
Registered: 12-31-1969
Think the Prednisone screwed with my cycle!
1
Tue, 09-04-2012 - 9:16am

Hi ladies-

End of last month I had an allergic reaction with terrible hives to an antibiotic so I was put on Prednisone (by my OBGYN) for a high dose 6 day treatment. He warned me it could cause some menstrual irregularities (but didn't say exactly what) type of irregularities).  I started taking it in August right after my O and I noticed that my period came a few days sooner than normal (I was POSITIVE when I O'd). 

Here I sit at CD 15 with still sticky/somewhat watery CM and my temps bouncing around in 97.3s.  My average O time is CD 16 and has been pretty darn regular since February.  Sure enough, in my TCOYF  prednisone is listed as "delaying O significantly".  Maybe the effects of the drug are still in my system? Or because I had a shortened cycle last month this one will be longer?  When I conceived my DD1 I didn't O until CD 21 so I know I can definitely O later and be fine. 

What do you think?  Maybe I am just overthinking this all bc this is the first month TTC and of course there has to be wrench thrown in! 

P.S. I have never had an anovulatory cycle so I don't think that would all of the sudden just happen.

 

Thanks!

 

Elizabeth